# SDR HYIA20161014001

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 35,008 hours, 33,935 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Vent Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED BURNING ODOR OUT OF REAR OF AIRCRAFT. MAINTENANCE INSPECTED ALL AFT COMPARTMENT WIRING FOUND POWER WIRES FOR CABIN VENT FAN TO BE BEGINNING TO OVERHEAT DUE TO LACK OF INSULATION INTEGRITY. CUT BAD PORTIONS OF SPLICE ON THE POSITIVE AND NEGATIVE LINES. RE-SPLICED PROPERLY AND INSTALLED HEAT RESISTANT  INSULATION AT BOTH POINTS. OPERATIONALLY CHECKED VENT FAN GOOD, WITH NO REMAINING BURNING ODOR IAW MM AND WIRING DIAGRAM MAINTENANCE MANUAL 21-20-00.
